skin-hair-icon
Skin get damaged by my fair cream
I m using my fair cream for 1month and my skin get dull nd pimples are there in my face earlier my skin was good bt when i used my fair cream my skin damaged
8133 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Actually what you are using as a fairness cream it can be a steroid base cream, so first u have to go to a dermatologist and consult him what is good for your skin
Answered
Flag this Answer
Flag this answer
3/5 people found this helpful
Was this answer helpful?

This question featured in :

Why do i have dull skin How to become fair in one week Melacare for fairness
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.